9 doctors weighed in:
Do people experience side effects of accupril (quinapril) when taken over a long period?
9 doctors weighed in

Dr. Paul Diamond
Family Medicine
8 doctors agree
In brief: Perhaps
A side effect can happen at any time while taking a medication, but for something like accupril, (quinapril) the most common side effect of coughing should happen relatively early, within the first few months of being on the medication.
Certain items like a rash, or swelling may occur after years on any medication.

In brief: Perhaps
A side effect can happen at any time while taking a medication, but for something like accupril, (quinapril) the most common side effect of coughing should happen relatively early, within the first few months of being on the medication.
Certain items like a rash, or swelling may occur after years on any medication.
Dr. Paul Diamond
Dr. Paul Diamond
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors